Segui
Shannon Overbay
Shannon Overbay
Professor of Mathematics, Gonzaga University
Email verificata su gonzaga.edu
Titolo
Citata da
Citata da
Anno
Generalized book embeddings
SB Overbay
Colorado State University, 1998
301998
Extension of a theorem of Whitney
PC Kainen, S Overbay
Applied mathematics letters 20 (7), 835-837, 2007
262007
Graphs with small book thickness
S Overbay
Missouri Journal of Mathematical Sciences 19 (2), 121-130, 2007
132007
Book embeddings of graphs and a theorem of Whitney
PC Kainen, S Overbay
arXiv preprint arXiv:2110.00820, 2021
122021
Trusses, NP-completeness, and genetic algorithms
S Overbay, S Ganzerli, P De Palma, A Brown, P Stackle
Structures Congress 2006: 17th Analysis and Computation Specialty Conference …, 2006
82006
Cubic planar bipartite graphs are dispersable
PC Kainen, S Overbay
arXiv preprint arXiv:2107.04728, 2021
62021
Magic with mayan math
SR Overbay, MJ Brod
Mathematics Teaching in the Middle School 12 (6), 340-347, 2007
52007
On dispersability of some products of cycles
SS Joslin, PC Kainen, S Overbay
Missouri Journal of Mathematical Sciences 33 (2), 206-213, 2021
32021
Book thickness of planar zero divisor graphs
T McKenzie, S Overbay
Missouri Journal of Mathematical Sciences 27 (1), 2-9, 2015
32015
Book Embeddings and Zero Divisors
S Overbay, T McKenzie
Ars Combinatoria 95, 55-63, 2010
3*2010
On dispersability of some circulant graphs
SS Joslin, PC Kainen, S Overbay
arXiv preprint arXiv:2109.10163, 2021
22021
Book thickness of toroidal zero-divisor graphs
T McKenzie, S Overbay
Afrika Matematika 28 (5-6), 823-830, 2017
22017
Embedding graphs in cylinder and torus books
S Overbay
Journal of Combinatorial Mathematics and Combinatorial Computing 91, 299-313, 2014
22014
Subhamiltonian toroidal graphs
T McKenzie, S Overbay
Afrika Matematika 33 (2), 62, 2022
12022
-Sets and Linear Recurrences Modulo Primes
T McKenzie, S Overbay, R Ray
Missouri Journal of Mathematical Sciences 25 (1), 27-36, 2013
12013
On dispersability of some circulant graphs
PC Kainen, S Joslin, S Overbay
Available at SSRN 4022943, 0
1
Graph embeddings with no Hamiltonian extensions
PC Kainen, S Overbay
arXiv preprint arXiv:2303.08306, 2023
2023
Jordan Forms and th Order Linear Recurrences
T McKenzie, S Overbay, R Ray
Missouri Journal of Mathematical Sciences 26 (2), 122-133, 2014
2014
Metathesis and the Genetic Algorithm: Language as a Complex Adaptive System.
P De Palma, S Ganzerli, S Overbay, G Luger, K Glaspey
MAICS, 31-36, 2013
2013
Genetic Algorithms and Book Embeddings: A Dual Layered Approach
S Overbay, P DePalma, M Hurson, T Arnold, A Pierce
2012
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20